# SDR SIMA201016802

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 25,789 hours, 25,093 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 1560P0092P
- Condition: Failed
- Location: Nr 2
- Part time: 14,498 hours, 13,676 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3634 AFTER TAKEOFF THE CREW WAS NOTIFIED BY THE CONTROL TOWER OF A POSSIBLE BLOWN TIRE.  DID A FLY BY ON THE MIA TOWER AND WAS TOLD THE NR 2 TIRE HAD BLOWN.  CREW DECLARED AN EMERGENCY.  UPON LANDING THE TIRE CAME APART DAMAGING THE LEFT INBOARD FLAP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 & 2 TIRES IAW EMB 32-700-11.  REMOVED AND REPLACED THE LEFT INBOARD FLAP ASSEMBLY IAW 27-400-01.    REMOVED AND REPLACED THE NR 4 MAIN LANDING GEAR WHEEL ASSEMBLY IAW 32-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
